# SDR RAIA960108

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: TY176001C
- Condition: Failed
- Location: Rt Spoiler
- Part time: 220 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

JFK - FLT 7733 - TAKEOFF CONFIGURATION LIGHT ILLUMINATED.  MAINTENANCE REPLACED RIGHT SPOILER ACTUATOR.  OPERATIONAL CHECKED GOOD.  AIRCRAFT TT, 219.7 HOURS.  (X)
